The Seiberg-Witten invariants of symplectic four-manifolds
Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 812, 26 p.
@incollection{SB_1995-1996__38__195_0,
     author = {Kotschick, Dieter},
     title = {The {Seiberg-Witten} invariants of symplectic four-manifolds},
     booktitle = {S\'eminaire Bourbaki : volume 1995/96, expos\'es 805-819},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:812},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {241},
     year = {1997},
     zbl = {0882.57026},
     mrnumber = {1472540},
     language = {en},
     url = {http://www.numdam.org/item/SB_1995-1996__38__195_0/}
}
TY  - CHAP
AU  - Kotschick, Dieter
TI  - The Seiberg-Witten invariants of symplectic four-manifolds
BT  - Séminaire Bourbaki : volume 1995/96, exposés 805-819
AU  - Collectif
T3  - Astérisque
N1  - talk:812
PY  - 1997
DA  - 1997///
IS  - 241
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1995-1996__38__195_0/
UR  - https://zbmath.org/?q=an%3A0882.57026
UR  - https://www.ams.org/mathscinet-getitem?mr=1472540
LA  - en
ID  - SB_1995-1996__38__195_0
ER  - 
%0 Book Section
%A Kotschick, Dieter
%T The Seiberg-Witten invariants of symplectic four-manifolds
%B Séminaire Bourbaki : volume 1995/96, exposés 805-819
%A Collectif
%S Astérisque
%Z talk:812
%D 1997
%N 241
%I Société mathématique de France
%G en
%F SB_1995-1996__38__195_0
Kotschick, Dieter. The Seiberg-Witten invariants of symplectic four-manifolds, in Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 812, 26 p. http://www.numdam.org/item/SB_1995-1996__38__195_0/

[1] D. Bennequin - Monopoles de Seiberg-Witten et conjecture de Thom [d'après Kronheimer, Mrowka, Witten, ...]. Séminaire Bourbaki, 48ème année 1995-96, n° 807. | EuDML | Numdam | MR | Zbl

[2] O. Biquard - Les équations de Seiberg-Witten sur une surface complexe non kählérienne. Preprint 1995. | MR | Zbl

[3] S. K. Donaldson - The orientation of Yang-Mills moduli spaces and 4 -manifold topology. J. Differential Geometry 26 (1987), 397-428. | DOI | MR | Zbl

[4] S. K. Donaldson - Yang-Mills invariants of four-manifolds. In Geometry of Low-Dimensional Manifolds: 1, ed. S. K. Donaldson and C. B. Thomas, Cambridge Univ. Press 1990. | MR | Zbl

[5] S. K. Donaldson - The Seiberg-Witten equations and 4-manifold topology, Bull. Amer. Math. Soc. 33 (1996), 45-70. | DOI | MR | Zbl

[6] R. Fintushel and R. J. Stern - Immersed spheres in 4-manifolds and the immersed Thom conjecture. Proc. of Gökova Geometry-Topology Conference 1994, Turkish J. of Math. 19 (2) (1995), 27-39. | MR | Zbl

[7] P. Gauduchon - Hermitian connections and Dirac operators. Boll. Un. Mat. Ital. (to appear). | MR | Zbl

[8] R. E. Gompf - A new construction of symplectic manifolds. Annals of Math. 142 (1995), 527-595. | DOI | MR | Zbl

[9] R. E. Gompf and T. S. Mrowka - Irreducible 4 -manifolds need not be complex. Annals of Math. 138 (1993), 61-111. | DOI | MR | Zbl

[10] M. Gromov - Pseudo-holomorphic curves in symplectic manifolds. Invent. Math. 82 (1985), 307-347. | DOI | EuDML | MR | Zbl

[11] K. Kodaira - On the structure of compact complex analytic surfaces, I. Amer. J. Math. 86 (1964), 751-798. | DOI | MR | Zbl

[12] D. Kotschick - On irreducible four-manifolds. Preprint alg-geom/9504012 (unpublished).

[13] D. Kotschick, J. W. Morgan and C. H. Taubes - Four-manifolds without symplectic structures but with non-trivial Seiberg-Witten invariants. Math. Research Letters 2 (1995),119-124. | DOI | MR | Zbl

[14] P. B. Kronheimer and T. S. Mrowka - The genus of embedded surfaces in the projective plane. Math. Research Letters 1 (1994), 797-808. | DOI | MR | Zbl

[15] D. Mcduff and D. Salamon - J -holomorphic curves and quantum cohomology. Amer. Math. Soc., Providence 1994. | DOI | MR | Zbl

[16] D. Mumford - An algebraic surface with K ample, ( K 2 ) = 9 , p g = q = 0 . Amer. J. Math. 101 (1979), 233-244. | DOI | MR | Zbl

[17] Y. Ruan - Symplectic topology on algebraic 3 -folds. J. Differential Geometry 39 (1994), 215-227. | DOI | MR | Zbl

[18] C. H. Taubes - The Seiberg-Witten invariants and symplectic forms. Math. Research Letters 1 (1994), 809-822. | DOI | MR | Zbl

[19] C. H. Taubes - More constraints on symplectic manifolds from Seiberg-Witten invariants. Math. Research Letters 2 (1995), 9-14. | DOI | MR | Zbl

[20] C. H. Taubes - Seiberg-Witten equations and symplectic geometry. Lecture at the conference on Seiberg-Witten invariants, Princeton, January 16th, 1995.

[21] C. H. Taubes - The Seiberg-Witten and the Gromov invariants. Math. Research Letters 2 (1995), 221-238. | DOI | MR | Zbl

[22] C. H. Taubes - S W G r , From the Seiberg-Witten equations to pseudo-holomorphic curves. Jour. Amer. Math. Soc. 9 (1996), 845-918. | DOI | Zbl

[23] C. H. Taubes - Counting pseudo-holomorphic submanifolds in dimension 4 . J. Differential Geometry (to appear). | MR | Zbl

[24] C. H. Taubes - G r S W , From pseudo-holomorphic curves to Seiberg-Witten solutions. Preprint 1996. | Zbl

[25] C. H. Taubes - (in preparation).

[26] W. P. Thurston - Some simple examples of symplectic manifolds. Proc. Amer. Math. Soc. 55 (1976), 467-468. | MR | Zbl

[27] A. Weil - Introduction à l'étude des variétés kählériennes, Hermann, Paris 1958. | MR | Zbl

[28] E. Witten - Monopoles and four-manifolds. Math. Research Letters 1 (1994), 769- 796. | DOI | MR | Zbl